# SDR DALA1126425531

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT STA 1420 UPPER FRAME ADJACENT TO DOOR SILL CHANNEL SUPPORT HAS CORROSION.  REMOVED SHEAR CLIP IAW SRM 51-40-02, REMOVED CORR ORIG .040, REMOVED .020, .020 REMAINING OUT OF LIMITS IAW SRM 53-00-53, FABBED NEW SHEAR CLIP ON TRAVELER T11/878861 PER DWG DA-146N5426-44 LOCATED & DRILLED IAW SRM 51-40-05.  TREATED & PRIMED IAW SRM 51-20-01, APPLIED TOPCOAT IAW SRM 51-21-10.  INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02.
